# SDR CALA0700171

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 62,288 hours, 32,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15035828
- Condition: Cracked
- Location: Bs 616 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FRAME AT STA 616 JUST BELOW FLOORLINE, S17R.  THE CRACKED AREA OF FRAME WAS CUT OUT AND A REPAIR ANGLE WAS INSTALLED IAW ECRA 5311-01158.
